# SDR 2007FA0000465

- Difficulty date: May 9, 2007
- Submitted: May 31, 2007
- Operation: General aviation
- Aircraft: N160FJ
- Make and model: Amd FALCON10
- Aircraft serial: 160
- Engine: Garrtt TFE731*
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Loose
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TROUBLESHOOTING A LEAK IN NR 2 STATIC SYSTEM, THE RT SIDE STATIC PLATE HAD TO BE TAKEN LOOSE.  UPON REMOVAL OF THE PLATE, SILICONE RTV WAS FOUND ON THE FITTING FOR THE NR 1 STATIC SYSTE.  WHEN THE FITTING WAS LOOSENED, FOUND A LAGRE AOUNT OF TEFLON PIPE TAPE WRAPPED AROUND THE NIPPLE OF THE STATIC PLATE, AND THE FLARE OF THE ALUMINUM HARD LINE GOING TO THE STATIC PLATE WAS BROKEN OFF AND LAYING LOOSE IN THE ASSY.  A TECH IN THE PAST HAD POSSIBLY EXPERIENCED A LEAK ON THIS SYSEM, AND LOADED THE NIPPLE WITH TEFLON TAPE AND RTV TTO GET THE SYSTEM TO SEAL, INSTAD OF REPAIRING THE HARD LINE.  THESE LINES SHOULD BE REPAIRED IAW STANDARD PRACTICE TO PREVENT PREMATURE FAILURE.  (K)
